# SDR SWAA2023060656086

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N8773Q
- Make and model: Boeing 737-8
- Aircraft serial: 67514
- Aircraft time: 2,581 hours, 1,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOP<[01] RELAMPED L2 DOOR EXTERNAL EMERGENCY LIGHT IN REF TO AMM 33-51-04. OPS TEST GOOD.
